Ask a doctor

Active FX 6 Days Ago and my Face is Dark Red, with Dark Red Lines, I'm Terrified!

I saw my doctor on day 3; my neck is healing nicely, but my face is really scaring me. He gave me Locoid Lipocream and Prednisone, 3 days later and I'm still dark red, with dark red lines, and the skin around my eyes looks like it's blistering! I'm terrified!

Doctor Answers (3)

Post Active FX Redness

+1

Thank you for your question. You may be having an allergic reaction to something applied to your skin.  With the barrier disrupted, the skin absorbs all of the cream, and some preservatives may also absorb which cause problems if irritating. I hope this helps!

Bay Area Dermatologist
4.5 out of 5 stars 12 reviews

Active F/X---I refuse to use it due to scarring

+1

The Active F/X is made by Lumenis. After 3 patients developed scarring from this device I refuse

to use it.Remember Lumenis employed unlicensed foreign doctors to promote and demontrate their devices.

 As Gary Lask said a CO2 laser is aCO2 is a CO2 laser. I would stay from  this device

Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Healing after Active Fx can take a week.

+1

Usually by the fourth day after Active Fx the skin is healed and smooth although there will undoubtedly be pinkness.  What you describe is alarming and requires an evaluation by your physician, especially if things are getting worse, not better.  Give him/her a call, a good physician will be happy you let them know that you are concerned, don't worry about "bothering" them, that is why they are there.

Paradise Valley Dermatologic Surgeon
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...